# SDR JJBA20150527010

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 31,524 hours, 42,125 cycles
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mfc
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 TORQUE FLUCTUATED & DROPPED FROM 99% TO 80% ON DECENT & DROPPED TO 50% TWICE.  R & R NR 1 ENG MFC & HP FUEL PUMP.
